AF Association
12,916 members15,747 posts

Imodium?

Hi all

Just a quick question.... I'm on apixaban and bisoprolol. Had a conversation with EP the other night when we he basically told me to steer clear of any over the counter medication but I'm fortunate enough to be off on holiday tomorrow and am still suffering from a dicky tummy (which incidentally he did say was probably bisoprolol induced). Can I take Imodium - anybody know? The leaflet doesn't specifically mention any of the drugs I'm on but I'm feeling v uncertain now 😟

Thanks as always in advance

Ruth

9 Replies
oldestnewest

I'm on warfarin and Bisoprolol and have taken loads of Imodum or rather Tesco's much cheaper own label. No effect whatsoever.

Reply

Brilliant - thank you! 😊

Reply

Immodium threw me into A.F EVERY.SINGLE.TIME I took it. Never again!

Reply

Oh dear.. Not good - I'm in persistent AF anyway so may not make much difference!

Thanks for replying

Ruth

Reply

I'm on Rivaroxoban, Bisop and tablets for B.P. And had no ill effects when I took Imodium last week.

Enjoy your holiday!

Reply

Thanks!

Reply

Go talk to a pharmacist. They often know more than the doctors about drug interactions

Reply

Our pharmacist said it was fine to take imodium. Didn't have to, but feel stopping diarrhoea is usually less likely to cause probs than my medication galloping through my system and not being absorbed properly

Reply

That's a good point. Thankfully I didn't need it yesterday but I'll stop worrying about it now and take if I need to!

Thanks

Reply

You may also like...